| Model Number |
PCDD1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Inflammation (1932); Pain (1994); Hernia (2240)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by an attorney that the patient underwent hernia repair surgery on (b)(6) 2013 and mesh was implanted.It was reported that the patient underwent removal surgery on (b)(6) 2015.It was reported that the patient experienced extensive adhesions, abdominal wall reconstruction, severe pain and inflammation.No additional information was provided.
Additional Manufacturer Narrative
To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
Additional Manufacturer Narrative
Date sent to the fda: 8/01/2022.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.
Additional Manufacturer Narrative
Date sent to the fda:7/14/2022.Additional b5 narrative: it was reported that the patient experienced hernia recurrence.